Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On linked binary representations of pairs of integers: some theorems of the Romanov type
HTML articles powered by AMS MathViewer

by G. J. Rieger PDF
Bull. Amer. Math. Soc. 69 (1963), 558-563
    1. E. Landau, Ueber einige neuere Fortschritte der additiven Zahlentheorie, Cambridge Univ. Press, Cambridge, 1937.
  • Karl Prachar, Primzahlverteilung, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957 (German). MR 0087685
  • G. J. Rieger, Verallgemeinerung eines Satzes von Romanov und anderes, Math. Nachr. 20 (1959), 107–122 (German). MR 157957, DOI 10.1002/mana.19590200110
  • G. J. Rieger, Verallgemeinerung zweier Sätze von Romanov aus der additiven Zahlentheorie, Math. Ann. 144 (1961), 49–55 (German). MR 137700, DOI 10.1007/BF01396540
Additional Information
  • Journal: Bull. Amer. Math. Soc. 69 (1963), 558-563
  • DOI:
  • MathSciNet review: 0153630